Posted by Janie on March 15, 2001, at 11:11:08
In reply to 4 Weeks off Effexor, posted by Leo on March 7, 2001, at 17:23:26
> I'm now four weeks off effexor. Things have changed drastically for the better. I am still experiencing "flashbacks" of the withdrawal. Namely the dysphoric feeling and light headedness. Joints aching pretty bad. Still have occasional severe headaches. Still lack much motivation but I'm forcing myself to get up and get going. With this effort, there is still a great deal of fatigue.
Leo and All
I am now into my 3-4 week of weaning off the Effexor XR, tapering down from 37.5 mg/day to just taking a dose when I REALLY can't function, which is now about every 4-5 days. I am very interested in feedback on joint pain, mentioned above. I have been on aspirin for many years for arthritis. The joint pain became worse while I was taking Effexor, and I have recently been placed on Celebrex to control my arthritis. Have others experienced complications involving the joints? I did not make the connection until reading this post.